# SDR SWAA2022022272123

- Difficulty date: February 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER WING EMERGENCY LIGHT INOP. / [01] RELAMPED WINDOW LIGHT AT L/H OVERWING EMERGENCY EXIT AND PERFORMED INSTALLATION TEST PER AMM 33-21-00-960-801; LIGHT IS DIM AND DOES NOT CHANGE WITH SWITCH SETTINGS;[02] CORRECTION FOR ITEM 1; PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-710-801;[03] VERIFIED PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-710-801.
